MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.One possible root cause is the suture could have been damaged by an instrument being used in the case, resulting in the suture breaking during tensioning.However, without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.No nonconformances were identified for this part-lot number combination.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from mitek colombia reports an event as follows: it was reported by the affiliate via email that during an arthroscopic surgery, two healix ti anchor w/ocord were used.On both occasions the violet threads burst in half at the time of making the knots; it was noted exaggerated force was not used.In this way the repair could only be done with simple points.To conclude the repair, points were made side by side with loose sutures.An additional anchor, which was readily available, was placed in a new bone hole to complete the procedure.No additional intervention is planned.It was noted that an expresswell clamp and open guillotine cutter were used with proper suture management by the surgeon.This report is for a healix anchor.This is report 2 of 2 for (b)(4).

Brand Name
5.5 HEALIX TI ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9191111
Report Number1221934-2019-58977
Device Sequence Number3671747
Product Code HWC
UDI-Device Identifier10886705007912
UDI-Public(01)10886705007912
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222245
Device Catalogue Number222245
Device Lot NumberL790145
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;